Compactness properties for multiplication operators on von Neumann algebras and their preduals

Stanisław Goldstein; Hans Jarchow; Louis E. Labuschagne

Banach Center Publications (2006)

  • Volume: 73, Issue: 1, page 177-185
  • ISSN: 0137-6934

Abstract

top
We consider compactness, weak compactness and complete continuity for multiplication operators on von Neumann algebras and their preduals.

How to cite

top

Stanisław Goldstein, Hans Jarchow, and Louis E. Labuschagne. "Compactness properties for multiplication operators on von Neumann algebras and their preduals." Banach Center Publications 73.1 (2006): 177-185. <http://eudml.org/doc/281715>.

@article{StanisławGoldstein2006,
abstract = {We consider compactness, weak compactness and complete continuity for multiplication operators on von Neumann algebras and their preduals.},
author = {Stanisław Goldstein, Hans Jarchow, Louis E. Labuschagne},
journal = {Banach Center Publications},
keywords = {multiplication operators; weak compactness; compactness; complete continuity; von Neumann algebras},
language = {eng},
number = {1},
pages = {177-185},
title = {Compactness properties for multiplication operators on von Neumann algebras and their preduals},
url = {http://eudml.org/doc/281715},
volume = {73},
year = {2006},
}

TY - JOUR
AU - Stanisław Goldstein
AU - Hans Jarchow
AU - Louis E. Labuschagne
TI - Compactness properties for multiplication operators on von Neumann algebras and their preduals
JO - Banach Center Publications
PY - 2006
VL - 73
IS - 1
SP - 177
EP - 185
AB - We consider compactness, weak compactness and complete continuity for multiplication operators on von Neumann algebras and their preduals.
LA - eng
KW - multiplication operators; weak compactness; compactness; complete continuity; von Neumann algebras
UR - http://eudml.org/doc/281715
ER -

NotesEmbed ?

top

You must be logged in to post comments.